# SDR ASAA1149239

- Difficulty date: February 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545855122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR OPENING LOWER INNER CHORD.  REMOVED CORROSION FOUND OUT OF LIMITS IAW B737 400 SRM 53 60 51 FIG 101.  REMOVED AND REPLACED WITH NEW INNER CHORD IAW B737 400 SRM 51 40 02.
